# SDR DALA2023100308081

- Difficulty date: September 28, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 136,127 hours, 20,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 2L DOOR SLIDE DIFFICULT TO ARM.   DURING T/S FOUND OUTSIDE 2L DOOR HANDLE PAWL WORN OFF.  R/R 2L DOOR HANDLE PAWL PER B767 AMM 52-11. OPS CK GOOD. MCC NOTIFIED.
